remember things that I just read. I also feel dizzy upon waking in the morning. Are these side effects of 10 mg. of Paxil?
To Janet D
I believe your dizziness is not caused from the Paxil instead I would look towards one of your topics listed under your profile.
I would venture to say that you're dizziness is caused by your vertigo.
Vertigo can occur especially when rising up from a bed or a chair.
It would be best if you talk to your doctor about the symptoms you are having to possibly rule out any other causes. Another way to tell if it is the Paxil would be for you to taper off with the consent of your doctor and or make a dose adjustment.
Hope you find answers soon.
My doctor started me on 10 mg. Paxil too. I was on it for I think about a year and it wasn't really working. So he upped me to 20mg. So far it's been working fine. And yes at first I felt dizzy in the morning too I was also always tired. This will subside as your body gets used to it. U can add me as a friend too.
- Paxil Information for Consumers
- Paxil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Paxil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Nov 2010 • 1 answer
Posted 22 Dec 2010 • 2 answers
Posted 21 Apr 2012 • 4 answers
Posted 19 Oct 2016 • 3 answers
Posted 15 Dec 2016 • 2 answers